Thunderstorm Wind, Grant
- When
- December 13, 3:20 PM CST
- Where
- Grant County, 1 mi N of Montgomery
- Measured
- 60 kt (69 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.683, -92.900
Several large trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Dec 13, 2:25 PM CST, 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 225 PM CST THU DEC 13 2001 ETA MODEL LOOKS THE BEST SHORT RANGE MODEL FOR THE NEXT TWO DAYS. A SURFACE LOW PRESSURE CENTER IS FORECAST TO MOVE FROM SOUTHEAST TEXAS...NORTHEAST OVER THE NORTHEAST PART OF LOUISIANA TONIGHT. THIS WILL KEEP A CHANCE OF HEAVY RAINFALL...AND POSSIBLE A FEW SEVERE STORMS...OVER THE SOUTHEAST PART OF OUR FORECAST AREA DURING THE EVENING. WILL LIKELY CONTINUE THE FLOOD WATCH THIS EVENING EAST OF A LINE FROM MONROE TO NATCHITOCHES LOUISIANA. SCATTERED SHOWERS WILL CONTINUE TONIGHT WEST OF THAT LINE...BUT THE HEAVY RAIN SHOULD BE CONFINED TO THE SOUTHEAST ZONES. A DRY PERIOD IS EXPECTED FRIDAY...FOLLOWED BY ANOTHER CHANCE OF RAIN SATURDAY AS ANOTHER QUICK SHORT WAVE MOVES OVER THE AREA. AFTER SATURDAY...A RAIN FREE PERIOD SHOULD OCCUR THROUGH THE MIDDLE OF NEXT WEEK. SHV 46/55/40/64 6003 MLU 49/55/41/66 7102 TXK 43/53/40/63 6103 TYR 44/55/41/63 4003 LFK 47/57/39/64 3003 .SHV...FLOOD WATCH IN EFFECT THROUGH 9 PM EAST OF A LINE FROM MONROE TO NATCHITOCHES LOUISIANA.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-131730- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1030 AM CST THU DEC 13 2001 RADAR SHOWS SHOWERS AND THUNDERSTORMS INCREASING ACROSS THE AREA IN COVERAGE...AND THIS TREND WILL CONTINUE...AS UPPER LEVEL DISTURBANCES MOVING ALONG A STALLING COLD FRONT...FROM NEAR MONROE LOUISIANA TO BEAUMONT TEXAS....COMBINE WITH DAYTIME HEATING. FLOODING DUE TO HEAVY RAIN WILL STILL BE THE MAIN THREAT TODAY...HOWEVER ISOLATED SEVERE STORMS MAY PRODUCE HAIL OR DAMAGING WINDS. SKYWARN NETWORKS...SEVERE THUNDERSTORM SPOTTERS... AND EMERGENCY MANAGEMENT OFFICIALS...SHOULD KEEP INFORMED OF WEATHER DEVELOPMENTS THIS AFTERNOON AND INTO TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT, LA
1256 PM CST THU DEC 13 2001
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1240 PM 15 SE NATCHITOCHES LA FLASH FLOODS
12/13/01 NATCHITOCHES FLOODING REPORTED ON HWY
119 IN SE PART OF PARISH.
REPORTED BY SHERIFF OFFICE.
03PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
219 PM CST THU DEC 13 2001
TIME(CST) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....PARISH/COUNTY LOCATION....
0150 PM 5 N WINNFIELD LA FLOODING
12/13/01 WINN WATER OVER HIGHWAY 505.
FROM LAW ENFORCEMENT.
NNNNThe national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Several large trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2001Every state in 2001This day in weather historyWarnings in Louisiana, December 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5273413.